| Catalog Number |
457515 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: customer description of the event being reported: after the nurse attached the tubing to the iv bag, the nurse saw something moving in the line.The nurse immediately removed the tubing (it had not been used on a patient).
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided; however, three (3) photographs were submitted for evaluation.Upon visual evaluation of the provided photographs, it was observed that the tubing appeared to have particulate matter adhered to its surface.Based on visual findings, the sample was not within internal specification; therefore, the reported defect was confirmed.Although the defect reported was observed in the photograph, without the physical sample the root cause was unable to be determined.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.